MAUDE Adverse Event Report: ORIDION MEDICAL ORIDION MEDICAL; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ORIDION MEDICAL ORIDION MEDICAL; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number CS08657-02
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the unit did not generate an audible alarm.It was reported that there was no patient involvement.
 
Additional Manufacturer Narrative
One sample was received for analysis and the reported issue was confirmed.Customer speaker was removed and reconnected.Audio was found to be intermittent based on the position of the white speaker wire connection at the speaker side.Visual inspection under magnification found a cracked solder joint.Speaker was removed and retained.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
ORIDION MEDICAL
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
MDR Report Key6997677
Report Number8044004-2017-05009
Device Sequence Number16466835
Product Code CCK
UDI-Device Identifier10884521551503
UDI-Public10884521551503
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS08657-02
Device Catalogue NumberCS08657-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2017
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1